# SDR 95ZZZX6394

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9692P
- Make and model: Piper PA-18-150
- Aircraft serial: 187509036
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 1284403
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SHOCK STRUT FAILED ON LANDING ON A DIRT/GRAVEL RUNWAY.  SUBMITTER STATED POSSIBLY A 'HARD' LANDING.  NTSB IS HAVING THE PART TESTED FOR FATIGUE AND/OR CORROSION.
